# SDR SWAA2023112415291

- Difficulty date: October 27, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 52,977 hours, 27,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242UF LOWER SKIN IS CRACKED JUST I/B OF THE ENTIRE O/B EDGE.<[01] REPAIRED PANEL 242UF LOWER SKIN CRACKED O/B EDGE IAW SRM 53-00-50-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
